Differential and Integral Equations

On a nonhomogeneous bi-layer shallow-water problem: an existence theorem

María Luz Muñoz-Ruiz

Full-text: Open access

Abstract

In this paper we prove the existence of a solution for a nonhomogeneous bi-layer shallow-water model in depth-mean velocity formulation. In [7] the homogeneous case was studied. The main difficulties in the nonhomogeneous case arise from the treatment of the boundary terms.

Article information

Source
Differential Integral Equations, Volume 17, Number 9-10 (2004), 1175-1200.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060318

Mathematical Reviews number (MathSciNet)
MR2082464

Zentralblatt MATH identifier
1150.76339

Subjects
Primary: 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30]
Secondary: 35Q35: PDEs in connection with fluid mechanics 76B03: Existence, uniqueness, and regularity theory [See also 35Q35] 76B70: Stratification effects in inviscid fluids 86A05: Hydrology, hydrography, oceanography [See also 76Bxx, 76E20, 76Q05, 76Rxx, 76U05]

Citation

Muñoz-Ruiz, María Luz. On a nonhomogeneous bi-layer shallow-water problem: an existence theorem. Differential Integral Equations 17 (2004), no. 9-10, 1175--1200. https://projecteuclid.org/euclid.die/1356060318


Export citation